A Novel Method for Optimal Control of Piecewise Affine Systems Using Semi-Definite Programming

Majid Akbarian; Najmeh Eghbal; Naser Pariz

Volume 3, Issue 1 , January 2020, , Pages 59-68


  : In this paper, a novel optimal control design method by discontinuous quadratic Lyapunov function and continuous quadratic Lyapunov function for 2-dimensional piecewise affine systems via semi-definite programming and LMI constraints is proposed.In fact, for designing optimal control we use from two ...  Read More